Citation:
M. S. Agranovich, G. V. Rozenblum, “Spectral boundary problems for Dirac systems with a singular potential”, Algebra i Analiz, 16:1 (2004), 33–69; St. Petersburg Math. J., 16:1 (2005), 25–57
\Bibitem{AgrRoz04}
\by M.~S.~Agranovich, G.~V.~Rozenblum
\paper Spectral boundary problems for Dirac systems with a~singular potential
\jour Algebra i Analiz
\yr 2004
\vol 16
\issue 1
\pages 33--69
\mathnet{http://mi.mathnet.ru/aa590}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2068352}
\zmath{https://zbmath.org/?q=an:1072.35158}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 1
\pages 25--57
\crossref{https://doi.org/10.1090/S1061-0022-04-00843-X}
Linking options:
https://www.mathnet.ru/eng/aa590
https://www.mathnet.ru/eng/aa/v16/i1/p33
This publication is cited in the following 3 articles:
Bielski S., Szmytkowski R., “Dirichlet-to-Neumann and Neumann-to-Dirichlet embedding methods for bound states of the Dirac equation”, J. Phys. A, 39:23 (2006), 7359–7381
Persson M., “On the Dirac and Pauli operators with several Aharonov-Bohm solenoids”, Lett. Math. Phys., 78:2 (2006), 139–156
Agranovich M. S., “On some spectral problems for the Maxwell system”, Russ. J. Math. Phys., 12:1 (2005), 1–5